# SDR JJBA20231025042

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 41,051 hours, 26,953 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 54821M0DD
- Condition: Extinguished
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND CAB EMERGENCY LIGHTS WILL NOT EXTINGUISH. REMOVED AND REPLACED PA AMPLIFIER. OPS CHECK SAT.
